EconPapers    
Economics at your fingertips  
 

The Anosov theorem for flat generalized Hantzsche-Wendt manifolds

Bram De Rock, Karel Dekimpe and Wim Malfait

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 2004
References: View complete reference list from CitEc
Citations:

Published in: Journal of Geometry and Physics (2004) v.52 n° 2,p.174-185

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/7548

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/7548

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2025-03-30
Handle: RePEc:ulb:ulbeco:2013/7548